MathSciNet Relay Station
MathSciNet bibliographic data
MR217582 (36 #671) 46.25
Michael, E.; Pełczyński, A. A linear extension theorem. Illinois J. Math. 11 1967 563–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement